Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Fever subsided, persisting cold, leg pain, burning in eyes, strep ruled out. Cause of concern?

My child just got over a fever that had reached 100.8 and still has cold symptoms. Yesterday she started complaining of leg pain and burning eyes. She is four years old. I already went to the doctor day before yesterday and they ruled out strep . He said to let him know if the fever got worse but it s gone. Now we just have these symptoms. Should I be concerned?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Dear
Welcome to the board of Health Care Magic,
Probably your child suffered with some viral fever.
Leg pains could be because of some after effects of fever and also some electrolyte loss due to the fever. I ill assure you that these all symptoms will recover in day or two, You encourage the child to take lot of liquids and electrolyte solution. Probably some antipyretic ( paracetamol syp) is also required for one or two days.
Hope your query is answered
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor